MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NETUBE STY,10FR,109CM,10; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NETUBE STY,10FR,109CM,10; DH CPK NG TUBES
Model Number 20-4431
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 21-jun-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported "failure that occurred at the time of passing the nutrition formula, where it is evident that there are two outlets in the tube, through which the nutrition [was] spilled.When verifying the reported defect, 3 tear points are checked along the body of the tube." there was no reported injury.
 
Event or Problem Description
Additional information received 08-jul-2024 stated no injuries, but the patient could not be fed even once.The failure was immediately noticed when started feeding with the infusion pump., the spillage of the formula occurred in the segment of the tube outside the patient.
 
Additional Manufacturer Narrative
The additional information received from the distributor noted failure was immediately noticed when started feeding with the infusion pump.The spillage of the formula occurred in the segment of the tube outside the patient.Leak occurred outside the patient.Complaint downgraded to not reportable, no additional information will be provided regarding report 9611594-2024-00116.All information reasonably known as of 06-aug-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NETUBE STY,10FR,109CM,10
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19593325
Report Number9611594-2024-00116
Device Sequence Number12879243
Product Code KNT
UDI-Device Identifier00350770457369
UDI-Public(01)00350770457369
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20-4431
Device Catalogue NumberN/A
Device Lot Number30221104
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight60 KG